Research Repository

Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay

Boukas, EK, Liu, ZK and Shi, Peng (2002) Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay. IEE Proceedings Control Theory and Applications, 149 (5). 379 - 386. ISSN 1350-2379

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: MJLS; linear system; stochastic dynamic system; delay-dependent stabilisation
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Depositing User: Symplectic Elements
Date Deposited: 17 Sep 2018 02:30
Last Modified: 16 Sep 2019 23:08
URI: http://vuir.vu.edu.au/id/eprint/37084
DOI: https://doi.org/10.1049/ip-cta:20020442
ePrint Statistics: View download statistics for this item
Citations in Scopus: 107 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar